$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH JENSEN TYPE

Abstract

In this paper we solve a generalized quadratic Jensen type functional equation $m^2 f (\frac{x+y+z}{m}) + f(x) + f(y) + f(z) =n^2 [f(\frac{x+y}{n}) +f(\frac{y+z}{n}) +f(\frac{z+x}{n})]$ and prove the stability of this equation in the spirit of Hyers, Ulam, Rassias, and Gavruta.

저자의 다른 논문

참고문헌 (26)

  1. Y. W. Lee, The stability of derivations on Banach algebras, Bull. Inst. Math. Acad. Sinica 28 (2000), 113-116 
  2. G. L. Forti, Hyers- Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), 146-190 
  3. Y. H. Lee and K. W. Jun, A generalization of the Hyers-Ulam-Rassias stability of Jensen's Equation, J. Math. Anal. Appl. 238 (1999), 305-315 
  4. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 
  5. D. H. Hyers, On the stability of the linear functional equation, Proc, Natl. Acad. Sci. USA 21 (1941), 222-224 
  6. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston/Basel/Berlin, 1998 
  7. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153 
  8. K. W. Jun, G. H. Kim, and Y. W. Lee, Stability of generalized gamma and beta functional equations, Aequationes Math. 60 (2000), 15-24 
  9. S. M. Jung, Huers-Ulam-Rassias stability of functional equations, Dynam. Systems Appl. 6 (1997), 541-566 
  10. S. M. Jung, Hyers- Uuim-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), 3137-3143 
  11. S. M. Jung, On the Hyers- Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137 
  12. S. M. Jung, On the Hyers- Ulam-Rassias stability of a quadratic functional equation, J. Math. Anal. Appl. 232 (1999), 384-393 
  13. G. H. Kim, On the stability of the quadratic mapping in normal space, IJMMs 25 (2001), no. 4, 217-229 
  14. E. H. Lee, Y. W. Lee, and S. H. Park, Stability of a Jensen type functional Equations, J. Appl. Math. Comput. 10 (2002), no. 1-2, 283-295 
  15. S. H. Lee and Y. W. Lee, Stability of a Popoviciu functional Equations, Nonlinear Funct. Anal. Appl. 7 (2002), no. 3, 413-429 
  16. Y. W. Lee, On the stability of a quadratic Jensen type functional Equation, J. Math. Anal. Appl. 270 (2002), 590-601 
  17. Th. M. Rassias, On a problem of S. M Ulam and the asymptotic stability of the Cauchy functional equation with applications, General Inequalities 7, MFO, Oberwolfach, Birkhiiuser Verlag, Basel ISNM 123 (1997), 297-309 
  18. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), 23-130 
  19. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284 
  20. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300 
  21. Th. M. Rassias, On the stability of the quadratic functional equation and its applications, Studia, Univ. Babes-Bolyai XLIII 3 (1998), 89-124 
  22. Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), 352-378 
  23. Th. M. Rassias and P. Semrl, On the behavior of mapping that do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993 
  24. T. Trif, Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 40 (2003), 253-267 
  25. S. M. Ulam, Problems in Modern Mathematics, Proc. Chap. VI. Wiley. New York, 1964 
  26. T. Trif, Hyers- Ulam-Rassias stability of a Jensen type functional Equation, J. Math. Anal. Appl. 250 (2000), 579-588 

이 논문을 인용한 문헌 (2)

  1. 2006. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 43(3): 499~507 
  2. 2010. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 47(1): 195~209 

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일